# SDR DALA2016112209163

- Difficulty date: February 24, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 72,979 hours, 31,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 42L IN FWD CARGO BAY BETWEEN FRAMES 30 - 31.  REPLACED IAW SRM.
